# SDR 9JLA2022080333655

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N900MJ
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0038
- Aircraft time: 4,403 hours, 3,318 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Pressure System
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW DESCRIBED HAVING A PRESSURIZATION ISSUE DURING THE CLIMB AFTER TAKEOFF. THE FLIGHT CREW ELECTED TO RETURN BACK TO THE AIRPORT AND LAND FOR MAINTENANCE CONSIDERATIONS. THE BASE MAINTENANCE TEAM INSPECTED THE TAIL AREA AND FOUND THE WATER SEPARATOR SLEEVE TO HAVE SHIFTED OVER CAUSING A LOSS IN AIRFLOW LEADING TO THE PRESSURIZATION DISCREPANCY. THE SLEEVE WAS REPOSITIONED AND SECURED, LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
